Alert archive / Colorado / Flash Flood Warnings in 2014
Flash Flood Warning 12, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Jul 12, 2014, 4:20 PM MDT for Fremont County, Colorado. It was in force for 115 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 12, 2014, 4:20 PM MDT (22:20 UTC)
- Expired
- Jul 12, 2014, 6:15 PM MDT
- In force
- 115 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- None
County Fremont County, CO
The radar
The Pueblo radar (KPUX), 98 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 12, 5:15 PM MDT | FLOOD | 7 W Canon City, CO | MINOR FLOODING REPORTED BY STATE PATROL ALONG HIGHWAY 50. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 10.3 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 73 J/kg
- Mixed-layer CIN
- -257 J/kg
- Mixed-layer LCL
- 1359 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
739
WGUS55 KPUB 122220
FFWPUB
COC043-130015-
/O.NEW.KPUB.FF.W.0012.140712T2220Z-140713T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
420 PM MDT SAT JUL 12 2014
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL FREMONT COUNTY IN CENTRAL COLORADO...
* UNTIL 615 PM MDT
* AT 418 PM MDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN OVER THE ROYAL GORGE BURN SCAR. UP TO ONE INCH OF RAIN
HAS ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
EXCESSIVE RAINFALL OVER THE BURN SCAR WILL RESULT IN DEBRIS FLOW
ALONG HIGHWAY 50 NORTH AND NORTHWEST OF THE ROYAL GORGE. THE
DEBRIS FLOW CAN CONSIST OF ROCK...MUD...VEGETATION AND OTHER LOOSE
MATERIALS.
ADDITIONAL RAINFALL AMOUNTS OF AN INCH ARE POSSIBLE IN THE WARNED
AREA.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...CURRANT CREEK...
COPPER GULCH AND ARKANSAS RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
MOVE AWAY FROM RECENTLY BURNED AREAS. LIFE THREATENING FLOODING OF
CREEKS...ROADS AND NORMALLY DRY ARROYOS IS LIKELY. THE HEAVY RAINS
WILL LIKELY TRIGGER ROCKSLIDES...MUDSLIDES AND DEBRIS FLOWS IN STEEP
TERRAIN...ESPECIALLY IN AND AROUND THESE AREAS.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3849 10526 3844 10528 3844 10535 3849 10539
3850 10534 3850 10529
$$
MOORE3 follow-up statements
431
WGUS75 KPUB 122238
FFSPUB
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
438 PM MDT SAT JUL 12 2014
COC043-130015-
/O.CON.KPUB.FF.W.0012.000000T0000Z-140713T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FREMONT CO-
438 PM MDT SAT JUL 12 2014
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM MDT FOR
CENTRAL FREMONT COUNTY...
AT 436 PM MDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. ONE OT ONE AND A HALF INCHES OF
RAIN HAVE FALLEN SO FAR.
EXCESSIVE RAINFALL OVER THE BURN SCAR WILL RESULT IN DEBRIS FLOW
ALONG HIGHWAY 50 NORTH AND NORTHWEST OF THE ROYAL GORGE. THE DEBRIS
FLOW CAN CONSIST OF ROCK...MUD...VEGETATION AND OTHER LOOSE
MATERIALS.
ADDITIONAL RAINFALL AMOUNTS OF UP TO AN INCH ARE POSSIBLE IN THE
WARNED AREA.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...CURRANT CREEK...
COPPER GULCH AND ARKANSAS RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
MOVE AWAY FROM RECENTLY BURNED AREAS. LIFE THREATENING FLOODING OF
CREEKS...ROADS AND NORMALLY DRY ARROYOS IS LIKELY. THE HEAVY RAINS
WILL LIKELY TRIGGER ROCKSLIDES...MUDSLIDES AND DEBRIS FLOWS IN STEEP
TERRAIN...ESPECIALLY IN AND AROUND THESE AREAS.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3849 10526 3844 10528 3844 10535 3849 10539
3850 10534 3850 10529
$$
MOORE345
WGUS75 KPUB 122343
FFSPUB
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
543 PM MDT SAT JUL 12 2014
COC043-130015-
/O.CON.KPUB.FF.W.0012.000000T0000Z-140713T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FREMONT CO-
543 PM MDT SAT JUL 12 2014
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM MDT FOR
CENTRAL FREMONT COUNTY...
AT 541 PM MDT...DOPPLER RADAR INDICATED THUNDERSTORMS CONTINUED TO
PRODUCE LIGHT TO MODERATE RAIN ACROSS THE WARNED AREA. UP TO TWO
INCHES OF RAIN HAVE ALREADY FALLEN.
EXCESSIVE RAINFALL OVER THE BURN SCAR WILL RESULT IN DEBRIS FLOW
ALONG HIGHWAY 50 NORTH AND NORTHWEST OF THE ROYAL GORGE. THE DEBRIS
FLOW CAN CONSIST OF ROCK...MUD...VEGETATION AND OTHER LOOSE
MATERIALS.
ADDITIONAL RAINFALL AMOUNTS OF UP TO HALF AN INCH ARE POSSIBLE IN
THE WARNED AREA.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...CURRANT CREEK...
COPPER GULCH AND ARKANSAS RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
MOVE AWAY FROM RECENTLY BURNED AREAS. LIFE THREATENING FLOODING OF
CREEKS...ROADS AND NORMALLY DRY ARROYOS IS LIKELY. THE HEAVY RAINS
WILL LIKELY TRIGGER ROCKSLIDES...MUDSLIDES AND DEBRIS FLOWS IN STEEP
TERRAIN...ESPECIALLY IN AND AROUND THESE AREAS.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3849 10526 3844 10528 3844 10535 3849 10539
3850 10534 3850 10529
$$
MOORE452
WGUS75 KPUB 130008
FFSPUB
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
608 PM MDT SAT JUL 12 2014
COC043-130016-
/O.EXP.KPUB.FF.W.0012.000000T0000Z-140713T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FREMONT CO-
608 PM MDT SAT JUL 12 2014
...THE FLASH FLOOD WARNING FOR CENTRAL FREMONT COUNTY WILL EXPIRE AT
615 PM MDT...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO
POSE A THREAT ACROSS THE ROYAL GORGE BURN SCAR. HOWEVER...BE ALERT
TO CURRENT CONDITIONS...AS THE WEATHER IS EXPECTED TO REMAIN ACTIVE
THROUGH THE EVENING.
LAT...LON 3849 10526 3844 10528 3844 10535 3849 10539
3850 10534 3850 10529
$$
MOOREWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 12, 3:18 PM MDT, 1 hour 2 minutes earlier.
Area forecast discussion, Jul 12, 3:18 PM MDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 318 PM MDT SAT JUL 12 2014 .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 316 PM MDT SAT JUL 12 2014 .TONIGHT...COLD FRONT IS CURRENTLY MOVING SOUTHWARD INTO SOUTHEAST COLORADO. STRONG TO SEVERE CONVECTION HAS DEVELOPED ALONG THE FRONT AS IT MOVES TO THE SOUTH. STORMS HAVE BEEN PRODUCING HEAVY RAINS...AND WILL CONTINUE FLASH FLOOD WATCH. THE THREAT FOR HEAVY RAINS WILL CONTINUE TO MOVE SOUTHWARD WITH THE FRONT. MODELS SEEM TO MOVE HEAVY RAIN AS FAR SOUTH AS SOUTHERN PUEBLO COUNTY BEFORE THE MAIN CONVECTION STARTS MOVING TO THE EAST. HAVE CONCERNS THAT THE HIGH RESOLUTION MODELS ARE NOT STRONG ENOUGH WITH THE STORMS OVER THE SOUTHERN SANGRE DE CRSITO MOUNTAINS. WILL MAINTAIN THE WATCH THROUGH MIDNIGHT. WILL ALSO HAVE TO MONITOR FOR HEAVY RAIN ALONG AND NEAR THE EASTERN MOUNTAINS LATER THIS EVENING. .SUNDAY...ABUNDANT MOISTURE WILL CONTINUE OVER THE REGION. SOME DRIER AIR MAY START MOVING INTO THE REGION FROM THE NORTH...BUT BUFKIT SOUNDING STILL SHOW 1 TO 1.25 INCHES OF PRECIPITABLE WATER ON THE PLAINS. MAIN CHALLENGE WILL BE THE AMOUNT OF INSTABILITY. DID NOT MAKE MANY CHANGES TO THE GRIDS. WILL HAVE TO WAIT AND SEE HOW MUCH CLOUD COVER DEVELOPS TONIGHT AND HOW SLOWLY IT WILL DISSIPATE ON SUNDAY. SUSPECT AMOUNT OF INSTABILITY WILL BE LESS THAN TODAY...BUT THERE WILL STILL BE ENOUGH FOR CONVECTION IN THE AFTERNOON. ONCE AGAIN...HEAVY RAINFALL WILL BE POSSIBLE WITH CONVECTION. WINDS ALOFT INCREASE SO STORMS MAY MOVE FASTER. --PGW-- .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 316 PM MDT SAT JUL 12 2014 SUNDAY NIGHT THROUGH WEDNESDAY...MODELS INDICATE THAT A VERY ACTIVE PATTERN WILL REMAIN IN PLACE THROUGH THE FIRST HALF OF THE WORK WEEK. THE UPPER PATTERN IS SET UP SUCH THAT THE RIDGE AXIS WILL BE TO THE WEST OVER THE GREAT BASIN...AND A LARGE UPPER LOW PRESSURE SYSTEM WILL BE POISED OVER THE GREAT LAKES REGION. THIS WILL KEEP COLORADO UNDER A BRISK NW FLOW ALOFT...WHILE SFC HIGH PRES TO THE E AND NE OF THE STATE WILL KEEP LLVL UPSLOPE FLOW IN PLACE. LOOK FOR WIDESPREAD PCPN CHANCES ACROSS THE E PLAINS AND MTS EACH DAY...WITH BELOW NORMAL TEMPS FORECAST. THURSDAY THROUGH SATURDAY...A WARMING AND DRYING TREND IS EXPECTED AS THE RIDGE TO THE SW FLATTENS...AND A MORE WESTERLY FLOW ALOFT DEVELOPS. CONVECTION IS FORECAST TO BECOME MORE DIURNAL AND TIED TO THE HIGHER TERRAIN. MOORE && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON) ISSUED AT 316 PM MDT SAT JUL 12 2014 MOIST AIRMASS WILL REMAIN OVER THE REGION THROUGH AT LEAST SUNDAY. THUNDERSTORMS SHOULD END AT KALS BY MID EVENING...AND BY LATE EVENING AT KCOS AND KPUB. THERE IS THE THREAT FOR REDUCED CEILINGS AND VISIBILITY DUE TO HEAVY RAIN. ANTICIPATE THUNDERSTORMS DEVELOPING BY MID AFTERNOON SUNDAY AT THE TAF SITES...AND STORMS COULD PRODUCE LOCALLY HEAVY RAIN. --PGW-- && .PUB WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR COZ072>088. && SHORT TERM...PGW LONG TERM...MOORE AVIATION...PGW
Hazardous weather outlook, Jul 12, 11:48 AM MDT, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1148 AM MDT SAT JUL 12 2014 COZ058>089-093>099-131315- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1148 AM MDT SAT JUL 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS...THEN SPREAD EASTWARD TO THE INTERSTATE 25 CORRIDOR BY MID AFTERNOON. IN THE LATE AFTERNOON OR EARLY EVENING...THE STORMS WILL SPREAD TO THE SOUTHEAST PLAINS. THE MAIN THUNDERSTORM THREAT WILL HEAVY RAIN...ESPECIALLY OVER THE EASTERN MOUNTAINS AND INTERSTATE 25 CORRIDOR. THE BURN SCARS ARE PARTICULARLY VULNERABLE TO FLASH FLOODING. THE RAINFALL COULD BE SUFFICIENTLY HEAVY THAT FLASH FLOODING AWAY FROM THE BURN SCARS IS ALSO A CONCERN. IN ADDITION TO THE HEAVY RAIN... CLOUD TO GROUND LIGHTNING IS ALSO A THREAT FROM ANY STORMS. A STORM OR TWO MAY BE BRIEFLY STRONG ENOUGH TO PRODUCE 1 INCH HAIL OF 60 MPH WIND GUSTS. THERE IS THE POTENTIAL FOR LOCALLY HEAVY RAINS TO LINGER ACROSS THE EASTERN MOUNTAINS AND INTERSTATE 25 CORRIDOR WELL INTO SATURDAY EVENING DUE TO PERSISTENT LOW LEVEL EASTERLY FLOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED TO NUMEROUS THUNDERSTORMS CAN BE EXPECTED ACROSS THE AREA SUNDAY THROUGH WEDNESDAY...MAINLY IN THE AFTERNOON AND EVENING HOURS. WITH AMPLE AVAILABLE MOISTURE AND EXPECTED SLOW MOVEMENT OF STORMS...ESPECIALLY ON SUNDAY...LOCALLY HEAVY RAINFALL AND FLASH FLOODING WILL BE POSSIBLE. OTHER THREATS FROM STORMS THAT DEVELOP INCLUDE LIGHTNING...HAIL AND STRONG GUSTY WINDS. A SLOW WARMING AND DRYING TREND IS EXPECTED FOR THURSDAY AND FRIDAY...WITH ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS POSSIBLE...ESPECIALLY OVER AND NEAR THE HIGHER TERRAIN. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. 06/06
In the hours before
Local storm report, Jul 12, 2:55 PM MDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
255 PM MDT SAT JUL 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TORNADO 14 SSE SCHRIEVER AFB 38.61N 104.41W
07/12/2014 EL PASO CO TRAINED SPOTTER
HANOVER AND MILNER ROAD
&&
KAMSpecial weather statement, Jul 12, 3:35 PM MDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
335 PM MDT SAT JUL 12 2014
COZ076-077-081-083-122200-
CANON CITY VICINITY/EASTERN FREMONT COUNTY CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-NORTHWESTERN FREMONT COUNTY ABOVE 8500FT CO-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT CO-
335 PM MDT SAT JUL 12 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TELLER AND
NORTHEASTERN FREMONT COUNTIES UNTIL 400 PM MDT...
AT 334 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTH OF ROYAL GORGE...OR 30 MILES
SOUTHWEST OF COLORADO SPRINGS...MOVING NORTHWEST AT 10 MPH.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...HIGH CREEK...
FOURMILE CREEK...WILSON CREEK...CURRANT CREEK...WEST FOURMILE CREEK
AND MILSAP CREEK.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN TELLER
AND NORTHEASTERN FREMONT COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN PUEBLO.
&&
LAT...LON 3856 10518 3851 10530 3869 10553 3870 10549
3870 10533 3876 10533 3877 10529
TIME...MOT...LOC 2134Z 137DEG 10KT 3860 10530
MOORELocal storm report, Jul 12, 3:36 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
336 PM MDT SAT JUL 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 PM HAIL 14 SW TRUCKTON 38.59N 104.37W
07/12/2014 M0.88 INCH EL PASO CO TRAINED SPOTTER
&&
MNSpecial weather statement, Jul 12, 3:50 PM MDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 350 PM MDT SAT JUL 12 2014 COZ087-122215- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO- 350 PM MDT SAT JUL 12 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HUERFANO COUNTY UNTIL 415 PM MDT... AT 350 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES NORTHWEST OF WALSENBURG...OR 41 MILES NORTHWEST OF TRINIDAD...MOVING SOUTHEAST AT 15 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WALSENBURG. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3761 10503 3779 10492 3771 10458 3747 10472 TIME...MOT...LOC 2150Z 294DEG 13KT 3768 10489 PGW
Special weather statement, Jul 12, 4:05 PM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 405 PM MDT SAT JUL 12 2014 COZ077-083-122230- CANON CITY VICINITY/EASTERN FREMONT COUNTY CO- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT CO- 405 PM MDT SAT JUL 12 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FREMONT COUNTY UNTIL 430 PM MDT... AT 404 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER ROYAL GORGE...OR 36 MILES SOUTHWEST OF COLORADO SPRINGS. THIS STORM WAS NEARLY STATIONARY. RAINFALL AMOUNTS UP TO .20 INCHES WILL BE POSSIBLE ON THE ROYAL GORGE BURN SCAR WITH THIS STORM...HOWEVER IF THIS STORM INTENSIFIES FURTHER THEN HEAVIER AMOUNTS WILL BE POSSIBLE. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL FREMONT COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3842 10535 3848 10538 3849 10527 3846 10526 TIME...MOT...LOC 2204Z 252DEG 4KT 3847 10532 MOORE
Special weather statement, Jul 12, 4:08 PM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 408 PM MDT SAT JUL 12 2014 COZ089-122300- CROWLEY COUNTY CO- 408 PM MDT SAT JUL 12 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CROWLEY COUNTY UNTIL 500 PM MDT... AT 408 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 14 MILES NORTH OF CROWLEY...OR 34 MILES NORTHWEST OF LA JUNTA...MOVING NORTH AT 10 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ORDWAY AND SUGAR CITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3823 10355 3822 10402 3850 10404 3849 10368 TIME...MOT...LOC 2208Z 158DEG 7KT 3840 10391 KAM
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 10:21 AM MDT | Flash Flood Watch | PUB | Alamosa, Chaffee, Costilla, Custer, El Paso, Fremont and 5 more | 13 hr |
| Jul 12, 12:29 PM MDT | Special Weather Statement | PUB | Teller | 31 min |
| Jul 12, 12:55 PM MDT | Special Weather Statement | PUB | El Paso | 35 min |
| Jul 12, 1:08 PM MDT | Areal Flood Advisory | PUB | El Paso | 2 hr |
| Jul 12, 1:27 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 48 min |
| Jul 12, 1:37 PM MDT | Flash Flood Warning | PUB | El Paso | 113 min |
| Jul 12, 1:48 PM MDT | Special Weather Statement | PUB | Huerfano | 27 min |
| Jul 12, 1:58 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 32 min |
| Jul 12, 2:16 PM MDT | Special Weather Statement | PUB | Huerfano | 29 min |
| Jul 12, 2:20 PM MDT | Special Weather Statement | PUB | Fremont | 25 min |
| Jul 12, 2:22 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 38 min |
| Jul 12, 2:35 PM MDT | Special Weather Statement | PUB | Crowley | 25 min |
| Jul 12, 2:50 PM MDT | Areal Flood Advisory | PUB | Huerfano, Las Animas | 115 min |
| Jul 12, 2:50 PM MDT | Tornado Warning | PUB | El Paso, Pueblo | 25 min |
| Jul 12, 2:53 PM MDT | Special Weather Statement | PUB | Fremont | 37 min |
| Jul 12, 3:08 PM MDT | Areal Flood Advisory | PUB | Fremont | 3 hr |
| Jul 12, 3:14 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 46 min |
| Jul 12, 3:35 PM MDT | Special Weather Statement | PUB | Fremont | 25 min |
| Jul 12, 3:50 PM MDT | Areal Flood Advisory | PUB | Fremont | 3 hr |
| Jul 12, 3:50 PM MDT | Special Weather Statement | PUB | Huerfano | 25 min |
| Jul 12, 4:05 PM MDT | Special Weather Statement | PUB | Fremont | 25 min |
| Jul 12, 4:08 PM MDT | Special Weather Statement | PUB | Crowley | 52 min |
| Jul 12, 4:14 PM MDT | Areal Flood Advisory | PUB | Huerfano | 3 hr |
| Jul 12, 4:41 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 49 min |
| Jul 12, 4:56 PM MDT | Areal Flood Advisory | PUB | Teller | 3 hr |
| Jul 12, 5:04 PM MDT | Special Weather Statement | PUB | Huerfano | 41 min |
| Jul 12, 5:05 PM MDT | Areal Flood Advisory | PUB | El Paso, Pueblo | 3 hr |
| Jul 12, 5:07 PM MDT | Areal Flood Advisory | PUB | Custer, Fremont, Pueblo | 113 min |
| Jul 12, 5:18 PM MDT | Areal Flood Advisory | PUB | Custer, Huerfano, Pueblo | 3 hr |
Nearby
Flash Flood Warnings in Colorado, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.